RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 2, Pages 420–427 (Mi smj2095)  

This article is cited in 1 scientific paper (total in 1 paper)

On some problems for forward-backward parabolic equations

S. A. Tersenov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Considering forward-backward parabolic equations we pose and study some problems of the Cauchy type.

Keywords: forward-backward parabolic equation, Cauchy problem.

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:2, 338–345

Bibliographic databases:

UDC: 517.946
Received: 25.08.2008

Citation: S. A. Tersenov, “On some problems for forward-backward parabolic equations”, Sibirsk. Mat. Zh., 51:2 (2010), 420–427; Siberian Math. J., 51:2 (2010), 338–345

Citation in format AMSBIB
\Bibitem{Ter10}
\by S.~A.~Tersenov
\paper On some problems for forward-backward parabolic equations
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 2
\pages 420--427
\mathnet{http://mi.mathnet.ru/smj2095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668109}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 2
\pages 338--345
\crossref{https://doi.org/10.1007/s11202-010-0035-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276746000016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952078422}


Linking options:
  • http://mi.mathnet.ru/eng/smj2095
  • http://mi.mathnet.ru/eng/smj/v51/i2/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Antontsev, I. V. Kuznetsov, “Existence of entropy measure-valued solutions for forward-backward $p$-parabolic equations”, Sib. elektron. matem. izv., 14 (2017), 774–793  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:224
    Full text:85
    References:20
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019